Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21082
Title: Plasma populations in a simple open model magnetosphere
Authors: Cowley, SWH
First Published: Jul-1980
Citation: SPACE SCIENCE REVIEWS, 1980, 26 (3), pp. 217-275
DOI Link: 10.1007/BF00167825
ISSN: 0038-6308
eISSN: 1572-9672
Links: http://hdl.handle.net/2381/21082
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.